# SDR DALA2023122210516

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 BENT INTERNAL STRUCTURE CROSS BEAM AT LEVEL OF FRAME 29 AND FROM STRINGER 38RH AND STRINGER 38LH IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CROSS BEAM AT LEVEL OF FRAME 29 AND FROM STRINGER 38RH AND STRINGER 38LH IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 51- 72-11. (0120620)
